# SDR BAGA2024F00276

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- Aircraft time: 40,563 hours, 20,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001821
- Condition: Failed
- Location: Zone 200
- Part time: 17,120 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER UNITS INOP. THREE INTERIOR EMERGENCY LIGHTS INOP. R/R #2, #3, AND #5 EMERGENCY LIGHT POWER UNITS. PN 3400-22-10 AND SN'S 001821, 007464, 002963.
